# SDR CALA2018111202345

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 92,169 hours, 12,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK FAILED FOUND MAINT MSG21-24303 LOWER FCV INOP. CHANGED WITH UPPER ONE. UPR FCV NEED A DEFERRAL ACC MEL 2151J PLACARD INSTALLED MEL APPROVED RED ACC MEL2151J PLACARD INSTALLED. UPR FCV LOCKED IN CLOSED POS. LOWER FCV WORKS NORMAL. ITEM DEFER REMOVED AND REPLACED UPPER FLOW CONTROL VALVE REF AMM 21-51-01. OPERATIONAL TEST AND LEAK CHECK GOOD. ADD EMP:348836 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1063691  SN OFF 0023 IPC REFERENCE # 21-51-01-01 VALVE, AIR, PAC  OFF 25-2151-9-0002 8223 ON 25-2151-9-0002 7164
